# SDR UALA2013070804734

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,999 hours, 19,587 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN, SMOKE.  GROUND RESET NO HELP.  FOUND FILTER CLOGGED, CLEAN FILTER RESET AND TEST SDCU OF LAV A TEST OK, STATUS NORMAL.
